×

Found 25 Documents (Results 1–25)

100
MathJax

On projectively equivalent metrics near points of bifurcation. (English) Zbl 1329.53116

Bolsinov, A. V. et al., Topological methods in the theory of integrable systems. Cambridge: Cambridge Scientific Publishers (ISBN 978-1-904868-42-2/hbk). 215-240 (2006).
PDF BibTeX XML Cite
Full Text: arXiv

The eigenvalues of the Sinyukov mapping for geodesically equivalent metrics are globally ordered. (English. Russian original) Zbl 1114.53039

Math. Notes 77, No. 3, 380-390 (2005); translation from Mat. Zametki 77, No. 3, 412-423 (2005).
PDF BibTeX XML Cite
Full Text: DOI

Geodesic equivalence of metrics as a particular case of integrability of geodesic flows. (English. Russian original) Zbl 0996.53054

Theor. Math. Phys. 123, No. 2, 651-658 (2000); translation from Teor. Mat. Fiz. 123, No. 2, 285-293 (2000).
MSC:  53D25 37J35 53C22
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification